# SDR AALA201805149052

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 55,749 hours, 21,060 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR INDICATES OPEN WHEN CLOSED. PERFORMED AMM TASK 52-13-00-18-803-A, CYCLED L4 DOOR SEVERAL TIMES. FOUND L4 DOOR AND INDICATOR TO BE OPERATING NORMALLY, COULD NOT DUPLICATE.
